# SDR DALA2021113007362

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,179 hours, 28,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 AWR. AA. CORROSION ON SEVERAL POINTS OF EXTERNAL DOUBLER BTW STA 690 TO STA 760 AND BTW S-3R TO S-3L. CORRECTIVE ACTION: SUMMARY OF NRC 00215. AREA WAS REPAIRED PER ETI-57-21-550 REV. 4 AND ER/A 595659-14 REV ORIGINAL. SECTION I: PERMANENT REPAIR. (2032346)
